The Limiting Distribution of a Non‐Stationary Integer Valued GARCH(1,1) Process
Jon Michel
Journal of Time Series Analysis, 2020, vol. 41, issue 2, 351-356
Abstract:
We consider the integer valued GARCH(1,1) process defined by the two equation system Yn~dPoisson(λn) and λn + 1 = ω + αYn + βλn. When α + β
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/jtsa.12496
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:41:y:2020:i:2:p:351-356
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().